# SDR UIEA2017021600191

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Beacon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CVR ULB INOPERATIVE.   REPLACED CVR'S ULB AND CONDITION CHECK NORMAL IAW AMM 23-71-03-002-001 & 23-71-03-402-015 REV.88. PERFORMED ULB OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY  IAW AMM 23-71-03-712-114 REV.88.
